RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 10, Pages 1702–1710 (Mi zvmmf10475)  

Irregular trajectories in vakonomic mechanical systems

E. R. Avakovab, V. G. Oleinikovab

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow

Abstract: In his works, V.V. Kozlov proposed a mathematical model for the dynamics of a mechanical system with nonintegrable constraints, which was called vakonomic. In contrast to the then conventional nonholonomic model, trajectories in the vakonomic model satisfy necessary conditions for a minimum in a variational problem with equality constraints. We consider the so-called irregular case of this variational problem, which was not covered by Kozlov, when the trajectory is a singular point of the constraints and the necessary minimum conditions based on the Lagrange principle make no sense. This situation is studied using the theory of abnormal problems developed by the first author. As a result, the classical necessary minimum conditions are strengthened and developed to this class of problems.

Key words: Lagrange principle, abnormal problems, nonintegrable systems, vakonomic dynamics.

DOI: https://doi.org/10.7868/S0044466916100021

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:10, 1686–1694

Bibliographic databases:

UDC: 519.642.8
Received: 01.01.2015

Citation: E. R. Avakov, V. G. Oleinikov, “Irregular trajectories in vakonomic mechanical systems”, Zh. Vychisl. Mat. Mat. Fiz., 56:10 (2016), 1702–1710; Comput. Math. Math. Phys., 56:10 (2016), 1686–1694

Citation in format AMSBIB
\Bibitem{AvaOle16}
\by E.~R.~Avakov, V.~G.~Oleinikov
\paper Irregular trajectories in vakonomic mechanical systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 10
\pages 1702--1710
\mathnet{http://mi.mathnet.ru/zvmmf10475}
\crossref{https://doi.org/10.7868/S0044466916100021}
\elib{https://elibrary.ru/item.asp?id=26665202}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 10
\pages 1686--1694
\crossref{https://doi.org/10.1134/S096554251610002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386769200002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992386990}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10475
  • http://mi.mathnet.ru/eng/zvmmf/v56/i10/p1702

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:120
    Full text:9
    References:32
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020